# SDR 2020F00198

- Difficulty date: November 30, 2019
- Submitted: December 1, 2019
- Operation: General aviation
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 74,880 hours, 9,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 AFT EMERGENCY 'EXIT' SIGN LIGHT ASSBLY DAMAGED -- WON'T HOLD LENS
